Authors: Stević, Stevo 
Alghamdi, Mohammed
Alotaibi, Abdullah
Shahzad, Naseer
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a nonlinear second order system of difference equations
Journal: Applied Mathematics and Computation
Volume: 219
Issue: 24
First page: 11388
Last page: 11394
Issue Date: 5-Jul-2013
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.05.015
Abstract: 
We prove that all positive solutions of the next system of difference equationsxn+1=A+ynpxn-1q,yn+1=A+xnpyn-1q,n N0,where parameters A,p and q are positive numbers, are bounded if one of the following conditions is satisfied p2<4q, or 2q≤p<1+q,q(0,1), and that the system has positive unbounded solutions when p2≥4q>4, or p≥1+q, q≤1, completely describing the boundedness character of the system in this case.
Keywords: Boundedness character | Second order | System of difference equations
Publisher: Elsevier
Project: Deanship of Scientific Research (DSR), King Abdulaziz University, Grant No. (11-130/1433 HiCi)

Show full item record

SCOPUSTM   
Citations

5
checked on Nov 27, 2022

Page view(s)

11
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.